# SDR NACA20010036

- Difficulty date: November 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 32,743 hours
- Engine: Pwa R2800*
- Engine time: 842 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A628WJBA
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 842 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FEATHERED DUE TO RAPID OIL LOSS.  REPLACED THE NR 7 CYLINDER FOR CRACKED HEAD.
